# SDR CALA2019071901222

- Difficulty date: July 18, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5347048500200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FR56-57 STR 38R INTERCOSTAL TOP SURFACE CORROSION A3NB-5 3-4-5179 PER NON ROUTNE 9293340 REMOVED AND REPLACED CORRODED INTERCOSTAL AT FR56-57 STR38R IAW CRA 5341-01175.
